MathSciNet Relay Station
MathSciNet bibliographic data
MR241528 20.29
Wong, W. J. A characterization of the finite simple groups ${\rm PSp}\sb{6}\,(q),\,q$ odd. J. Algebra 12 1969 494–524.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement